On full subgroups of Chevalley groups

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)423-454
Number of pages32
JournalTohoku Mathematical Journal
Volume37
Issue number4
DOIs
StatePublished - Dec 1985

Fingerprint

Chevalley Groups
Subgroup

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{52448c5e22d54668afbf9ad2266a2d43,
title = "On full subgroups of Chevalley groups",
author = "Vaserstein, {Leonid N.}",
year = "1985",
month = "12",
doi = "10.2748/tmj/1178228587",
language = "English (US)",
volume = "37",
pages = "423--454",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "4",

}

On full subgroups of Chevalley groups. / Vaserstein, Leonid N.

In: Tohoku Mathematical Journal, Vol. 37, No. 4, 12.1985, p. 423-454.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On full subgroups of Chevalley groups

AU - Vaserstein, Leonid N.

PY - 1985/12

Y1 - 1985/12

UR - http://www.scopus.com/inward/record.url?scp=84972548523&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972548523&partnerID=8YFLogxK

U2 - 10.2748/tmj/1178228587

DO - 10.2748/tmj/1178228587

M3 - Article

AN - SCOPUS:84972548523

VL - 37

SP - 423

EP - 454

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 4

ER -